# SDR SWAA2016012048200

- Difficulty date: January 8, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 58,148 hours, 45,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6545321631
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR FITTING CRACKED AT RSS 250.  R & R FITTING IAW SRM & DWG.
